MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 5.0MM CANNULATED VA LOCKING SCREW/60MM; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

OBERDORF SYNTHES PRODUKTIONS GMBH 5.0MM CANNULATED VA LOCKING SCREW/60MM; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.231.660
Medical Device Problem Codes Device Slipped (1584); Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 that the patient underwent the removal of osteosynthesis material and a condylar support plate that had failed.The distal locking screws of the plate were loose and one was already exposed outside of the skin.An additional reduction was performed but the screws did not block the plate and it was decided to remove all the material and put a splint in one of the wounds that was found to be infected.The first intervention was performed because the distal screws of the plate came off.The second operation was performed to extract a screw that was exposed through the skin and the third intervention was when all of the material was removed.The first two interventions were performed to remove the implant and try to correct the new fracture, in the last surgery it was shown that there was an infection.This report is for one (1)5.0mm cannulated va locking screw/60mm.This is report 5 of 9 for (b)(4).This report is linked to (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history part number: 02.231.660, synthes lot number: 38p6234, manufacturing site: mezzovico, release to warehouse date: 12 feb 2020.A manufacturing record evaluation was performed for the not sterile device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM CANNULATED VA LOCKING SCREW/60MM
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10312176
Report Number8030965-2020-05188
Device Sequence Number3162826
Product Code JDP
UDI-Device Identifier10886982062871
UDI-Public10886982062871
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.231.660
Device Catalogue Number02.231.660
Device Lot Number38P6234
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date09/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;